# SDR SWAA2025110622358

- Difficulty date: October 7, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON R/H FLOOR TO SIDEWALL SUPPORT AT FASTENER HOLES BS 497 TO BS 500A.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 497 TO BS 500A IAW 51-40-02 AND DWG 143A0080 REV-.
